# SDR SWAA2020011340427

- Difficulty date: January 7, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 45,743 hours, 29,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1A5315114
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS. 440, FASTENER HOLE BELOW STR. 8R.  / REPAIRED FRAME IAW EA, SRM, & AMM.
